hi i've done 4 imraldi injection now every doing one ever 2 weeks.
No good effects yet but know its still early days as only 8 weeks in in a flare at the moment and everything very swollen and struggling to walk again so all v difficult. But since starting the imraldi am struggling to sleep more than about 3 hours at a go as have awful stomach pains in my bowel and bladder especially at night starting the night of injection and lasting about 10 ten day after . Though it was a UTI so painful weeing but have checked that and its not. Bowel so crampy left side and needing the toilet alot ...TMI i know.
I have had sort of similar abdo issues in the past so thought they'd come back but now are all around the injection now every injection is the same the night of injection so painful .
Is this a side effect that anyone else has had any tips managing abdo pain does it go away?
How long does imraldi take to work on the RA in other peoples experience ? Thankyou for any advice you can give me 😘